Menu
Cart 0
CODRAL Nightime Tablets 24

CODRAL Nightime Tablets 24

  • $2050


This is a "Pharmacy Medicine".

Declaration: I (the customer) agree to use this medicine strictly as directed. If I suffer any adverse effects, or if symptoms persist, I will contact my Pharmacist or Doctor.  By ordering this product I acknowledge that I have read and understand the information regarding the product.

CODRAL PE Nightime

Fast and effective night time relief of multiple cold and flu symptoms

  • Headaches
  • Sore throat
  • Strong Body aches and pain
  • Fever
  • Blocked Nose
  • Runny Nose
  • Allows you to rest
Available in:
24 tablets (approximately 3 day pack).
Active Ingredients: Paracetamol 500mg
Phenylephrine 5mg
Chlorpheniramine Maleate 2mg

Dosage:
Adults and Children 12 years and over: Take 2 tablets every 4-6 hours at nightime as necessary. Maximum of 8 tablets in 24 hours.
Warnings:
Do not: use for children under 12 years. If you have taken other paracetamol containing products, if you have taken antihistamines.

Ask a doctor or a pharmacist before use if you have high blood pressure, heart problems, are pregnant or breastfeeding, are taking antidepressants, are taking any other medicines to treat cough and cold.

Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Keep to recommended dose. Be cautious if taking other products that contain Paracetamol while taking this - the maximum of dose of Paracetamol is 4000mg (Eight x500mg tablets) in 24 hours, and you need at least 4 hours between doses.
 

We Also Recommend